# SDR SWIA201332613

- Difficulty date: January 21, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,754 hours, 58,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT 9C BURNED OUT.  (FLT 6282)  RELAMPED EMERGENCY LIGHT.
